MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. COCR FEMORAL HEAD; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. COCR FEMORAL HEAD; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 - 01044, 0001822565 - 2022 - 01045, 0001822565 - 2022 - 01046.
 
Event or Problem Description
It was reported that patient is suffering from pain, limping, and is not happy with the implants after an unknown amount of time post initial hip procedure.Patient reports having seen many different doctors and attended many physical therapy sessions with no progress.No revision surgery has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code mechanical (g04) ¿ head.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the patient underwent initial hip surgery on (b)(6) 2016 with no complications.The patient has ongoing pain, a limp and is not satisfied.The patient reports limping; difficulty walking and rates pain 8/10.No loosening; components in excellent position.Moderate tendonitis with moderate undersurface and interstitial tearing of the right common hamstring tending on the ischial tuberosity.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COCR FEMORAL HEAD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14103936
Report Number0002648920-2022-00090
Device Sequence Number15023959
Product Code LPH
UDI-Device Identifier00889024144729
UDI-Public(01)00889024144729(17)260731(10)63424802
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberN/A
Device Catalogue Number00801803602
Device Lot Number63424802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale